| Model Number |
9-VSD-MUSC-004 |
| Medical Device Problem Code |
Difficult to Fold, Unfold or Collapse (1254)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/23/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device is expected to be returned for investigation.It has not yet been received.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported that on 23 april 2025, a 4mm amplatzer muscular vsd occluder was selected for implant using a 6f non-abbott delivery sheath.During procedure, one of the discs did not take proper shape and deformed with a cobra shape.The shape was attempted to be corrected multiple times, but the deformation persisted.There were no interactions with cardiac structures during deployment and no angulation/kink was observed with the delivery system.The occluder was never released from the delivery cable while inside the patient.The device was removed and no device was ultimately implanted.No patient consequences were reported.
Additional Manufacturer Narrative
An event of device deformity was reported.A returned device inspection could not be performed as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.Based on the information received, the cause of the reported device deformity could not be conclusively determined.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.
Additional Manufacturer Narrative
An event of device deformity could not be confirmed.The device was returned to abbott for investigation and met functional specifications when analyzed under non-physiological conditions.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all defined manufacturing specifications.Based on the information received, the cause of the reported incident could not be conclusively determined.There were no complaints associated with any other devices from the lot.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.Codes removed: investigation findings: 3221 no findings available.Investigation conclusions: 4315 cause not established.